Jump to content
CrazyBoards.org

Mania, Meds or something else?


Recommended Posts

I've been diagnosed BPII and I know all about changing moods.  But last night I had an experience that I've ever had before. I went to church praise team practice and had new and creative ideas on keyboard for the same old songs, all of which got a slew of compliments from the band.  Then when I came home I was super-hyper and just felt like I was thinking about a thousand things at once and really just wanted to start climbing the walls. 

I had a beer while watching Monday Night Football and was still feeling VERY awake after the game.  I then took some Seroquel and Trazodone to help bring on sleep.

Immediately after taking the meds I stepped outside for a smoke and that's when things started getting really weird. It was late at night & dark, but I was kind of seeing strange colors imprented on whatever I was looking at. I tried to walk around in the yard but had a heck of a time keeping my balance. I had this overwhelming urge to get in the car and take off driving, but had the presence of mind to realize that if I was seeing things and couldn't walk regularly, driving would be a bad idea. I came back inside and proceeded to the kitchen where I ate everything I could get my hands on and finally crawled into bed sometime in the middle of the night.

Today I feel positively awful, with one of the worst headaches of my life and absolutely no motivation to do any work at all.

My question is, was that full-blown but short-lived mania?  Did the meds I'm taking or the beer or something cause it or does it just happen sometimes?

Yesterdays meds were:

Morning- 100mg Lamictal & 40mg Paxil

Dinnertime-a little cough and could medicine and 600mg Neurontin

Late evening-single beer

Late night-50mg Seroquel and 150mg Trazodone.

Any insight would be appreciated. I see the p-doc on Friday.

Thanks,

-Elwood

Link to comment
Share on other sites

Hi Elwood,

Do you take the cough and cold med often? Is it one of those that you have to get behind the counter now? (Or is that just a state thing?) If it's the non-drowsy kind, it could have added to your hypomanic condition. As far as seeing things, I have no idea.

Maybe your body was getting mixed messages what with the beer and the cold medicine. That's all I got, sorry.

GO COLTS!!!

Sam

Link to comment
Share on other sites

Cold medicine was Nyquil.  I was coughing and sneezing like crazy and needed to get it under control before heading off to practice. The sleepy stuff was all I had but it definitely didn't slow me down!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...